# SDR SIMA20160325005

- Difficulty date: March 25, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 28,429 hours, 24,104 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PYLON LOWER YOKE CRACKED.  REMOVED & INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386.  FOUND DURING INSPECTION WC 54-200-00.
